# SDR AALA20130924011

- Difficulty date: September 24, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 89,438 hours, 14,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS SKIN BELOW & FWD OF THE LT NR 1 DOOR AT STATION 290 BELOW STRINGER 22 LT DAMAGED.  INSTALLED A REPAIR DOUBLER IAW RM 53-00-01-2R REPAIR 14.
